EconPapers    
Economics at your fingertips  
 

The SR approach: A new estimation procedure for non-linear and non-Gaussian dynamic term structure models

Martin M. Andreasen and Bent Jesper Christensen ()

Journal of Econometrics, 2015, vol. 184, issue 2, 420-451

Abstract: This paper suggests a new approach for estimating linear and non-linear dynamic term structure models with latent factors. We impose no distributional assumptions on the factors which therefore may be non-Gaussian. The novelty of our approach is to use many observables (yields or bond prices) in the cross-section dimension. This implies that the latent factors can be determined quite accurately by a sequence of cross-section regressions. We also show how output from these regressions can be used to obtain model parameters by a two- or three-step moment-based estimation procedure.

Keywords: Bond data; GMM; Non-linear filtering; Non-linear least squares; SMM (search for similar items in EconPapers)
JEL-codes: C10 C30 (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (8) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304407614002292
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:184:y:2015:i:2:p:420-451

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-08-20
Handle: RePEc:eee:econom:v:184:y:2015:i:2:p:420-451